# SDR FDEA201204121379

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Pylon
- Component part number: A54612550200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON LOWER AFT FAIRING ASSY, LT AFT ATTACH LUG AT RIB 18 CRACKED.   REPAIRED IAW DWG R54610384 ISSUE A COMPLIED WITH EA 6-5450-160114, PT1.
